On theory of topological ideals

Kissin, Edward, Shulman, Victor S. and Turovskii, Yuri V. (2018) On theory of topological ideals. Contemporary Mathematics. Fundamental Directions, 64 (3). pp. 490-546.

[img]
Preview
Text (Research paper)
2018 On Theory of Topological Radicals.pdf - Published Version

Download (588kB) | Preview

Abstract / Description

The paper discusses the main directions and the results of the theory of topological ideals. It also considers applications to various problems of the theory of operators and the theory of Banach algebras.

Item Type: Article
Uncontrolled Keywords: topological ideals; theory of Banach algebras
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
Depositing User: Edward Kissin
Date Deposited: 03 Jan 2019 09:55
Last Modified: 03 Jan 2019 09:55
URI: http://repository.londonmet.ac.uk/id/eprint/4387

Actions (login required)

View Item View Item